New York, 2008

Damaging Winds in New York, June 23, 2008

June 23, 2008 · NWS OKX · 2 events in 1 county or zone

A cold front approaching from the northwest the afternoon of the 23rd caused an isolated severe thunderstorm, downing trees across the North Fork of Suffolk County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$12,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

A cold front approaching from the northwest the afternoon of the 23rd caused an isolated severe thunderstorm, downing trees across the North Fork of Suffolk County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Jun 23, 1:16 PM EST, 22 minutes earlier.

Area forecast discussion, Jun 23, 1:16 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
216 PM EDT MON JUN 23 2008

.SYNOPSIS...
A LINGERING LOW PRESSURE TROUGH OVER THE AREA WILL COMBINE WITH
DAYTIME HEATING AND DISTURBANCES ROTATING AROUND AN UPPER TROUGH TO
THE WEST...TO PRODUCE SHOWERS AND THUNDERSTORMS THROUGH TUESDAY.
THE TROUGH AND AN ASSOCIATED COLD FRONT WILL PASS THROUGH THE AREA
TUESDAY EVENING...WITH A RETURN TO DRY WEATHER THROUGH FRIDAY.
UNSETTLED WEATHER SHOULD RETURN BY NEXT WEEKEND AS ANOTHER UPPER LOW
DIGS INTO THE GREAT LAKES REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
QUICK UPDATE TO ADD ORANGE COUNTY TO FLASH FLOOD WATCH. UPDATE
WILL BE ISSUED TO REMOVE TEMPORAL WORDING FROM ZONES...AND TO
STRETCH LIKELY POPS EASTWARD TO COVER ENTIRE CWA. SHOWERS WITH
EMBEDDED THUNDERSTORMS HAVE BEEN DEVELOPING OVER...AS WELL AS
NORTH AND SOUTH OF THE CWA...AND ARE TRAINING IN A SW TO NE
DIRECTION. TRAINING OF SHOWERS EXPECTED TO CONTINUE THROUGH THE
DAY WITH A DEEP SW FLOW. SHOWER DEVELOPMENT HAS BEEN AIDED BY
NEARBY SURFACE TROUGH AND DIVERGENCE ALOFT. PWATS CURRENTLY AROUND
1.5 INCHES. FLASH FLOOD GUIDANCE AVERAGES 2 TO 2.5 INCHES WHERE
CURRENT FLASH FLOOD WATCH EXISTS. WILL NOT MAKE ANY CHANGES TO THE
WATCH.

THREAT OF STRONG STORMS INCREASES THIS AFTERNOON WITH THE APPROACH
OF THE RIGHT REAR QUADRANT OF UPPER JET. ADDITIONALLY...MLCAPES ARE
CURRENTLY 1000-1500 J/KG...BULK SHEAR IS APPROX 25-30 KT...AND CAPE
AROUND -20C REMAINS DECENT. ORGANIZED MULTICELL CLUSTERS AND
ROTATING STORMS THEREFORE POSSIBLE WITH DAMAGING WINDS BEING THE
MAIN THREAT...AND LARGE HAIL ALSO POSSIBLE WITH THE INSTABILITY
ALOFT AND WBZ NEAR 11.5 KFT. THE ENTIRE CWA REMAINS IN A SLIGHT RISK
AREA BY THE SPC. ENHANCED WORDING IN THE ZONES WILL THEREFORE BE
KEPT WHERE PREVIOUSLY ADDED.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
LAST DAY OF REPEAT SHOWERS/TSTMS TAKES PLACE ON TUE...BEFORE UPPER
TROUGH FINALLY PASSES EAST DURING TUE EVENING. SEVERE THREAT LOWER
THAN THAT OF TODAY WITH LOW LEVEL FLOW TURNING NW AND DEWPOINTS
DROPPING INTO THE 50S...BUT MID LEVEL FLOW OF 25-30 KT COULD SUPPORT
A FEW STRONG STORMS IN THE AFTERNOON.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
GENERALLY DRY CONDITIONS EXPECTED FOR WEDNESDAY AND THURSDAY...WITH
WNW FLOW ALOFT AND TD/S MAINLY IN THE UPPER 50S. LATEST PROGS ARE
SIGNALING MCS DEVELOPMENT ALONG A FRONT TO THE SOUTH OF THE
AREA...AND CORFIDI VECTORS SUGGEST A MOTION A LITTLE S OF THE MODEL
FORECAST...WHICH WOULD KEEP THE AREA MAINLY DRY THU AND THU NIGHT.
CHANCES FOR TSRA INCREASE FRIDAY THROUGH SUNDAY WITH TD/S REBOUNDING
INTO THE 60S ON MORE SOUTHERLY FLOW. GFS/ECMWF GUIDANCE SHOW THE
BEST CHANCES FOR CONVECTION LATE ON SATURDAY AS THE NEXT FRONTAL
SYSTEM APPROACHES THE REGION.

TEMPS THROUGH THE PERIOD WILL BE NEAR OR ABOVE CLIMATOLOGY...WITH
WARMEST TEMPS EXPECTED THU/FRI. TD/S WILL RISE INTO THE MID 60S BY
THE WEEKEND.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SURFACE TROUGH SLOWLY MOVING EASTWARD INTO THE TERMINALS.
SOUTHERLY FLOW AHEAD OF THE TROUGH WAS PRODUCING IFR CEILINGS...TO
AT TIMES MVFR CEILINGS AND VISIBILITIES EAST OF NYC TERMINALS. AS
THE TROUGH MOVES FATHER EAST CONDITIONS WILL GRADUALLY IMPROVE
LATE THIS AFTERNOON. OTHERWISE CLEARING HAS TAKEN PLACE FROM NYC
AND WEST. PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
THE EVENING HOURS AS THE TROUGH MOVES SLOWLY THROUGH THE
AREA...ENDING ABOUT 04Z WEST AND LIKELY TO ABOUT 12Z EAST WITH
LOCALLY MVFR TO IFR CONDITIONS. SOME GUSTY WINDS AND HAIL...ALONG
WITH HEAVY RAIN POSSIBLE WITH SOME OF THE THUNDERSTORMS. AFTER
TROUGH PASSES CONDITIONS IMPROVE TO VFR. SOME UNCERTAINTY WITH
THE TIMING OF STRATUS CLEARING THE EASTERN TERMINALS AND WITH
TIMING AND LOCATION OF SHOWERS AND THUNDERSTORMS INTO THIS EVENING.

OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...HIGH PRESSURE BUILDS IN
FROM THE SOUTH TUESDAY WITH VFR CONDITIONS. HIGH SHIFTS OFF THE
SOUTHEAST COAST WEDNESDAY NIGHT WITH POSSIBLY SOME MVFR FOG...AND
THEN HAZE DURING THURSDAY AS THE FLOW BECOME SOUTHWESTERLY. SOME
PATCHY FOG AND HAZE POSSIBLE THURSDAY NIGHT INTO FRIDAY NIGHT. A
COLD FRONT APPROACHES SATURDAY WITH MVFR TO IFR SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
MINOR CHANGES MADE TO FIRST PERIOD FORECAST. S-SW FLOW
CONTINUES...BUT LIGHT ENOUGH SUCH THAT LONG PERIOD SWELL AVG 2-3
FT WITH OCNL 4 FT. THERE WILL BE A SLIGHT INCREASE IN SPEEDS FOR
NY HARBOR AND ANZ355 TODAY...BTU DO NOT ANTICIPATE SCA SEAS TO
RESULT. WINDS LOCALLY HIGHER IN THUNDERSTORMS THIS AFTERNOON WHICH
COULD BE QUITE HEAVY.

SUB-SCA CONDS EXPECTED THROUGH THE REST OF THE PERIOD IN GENERAL.
THE EXCEPTION MAY BE THURSDAY AFTERNOON WHERE ENHANCED SOUTHERLIES
MAY PUSH ATLC SWELLS TO NEAR 5 FT. THESE SHOULD DIE DOWN BEHIND A
COLD FRONT THU NIGHT.

&&

.HYDROLOGY...
SIGNIFICANT RAINFALL POSSIBLE AGAIN TODAY. TOTAL ADDITIONAL AREAL
QPF SHOULD BE AROUND 3/4 INCH OVER THE WESTERN HALF OF THE AREA...
AND 1/3 TO 1/2 INCH OVER EASTERN CT/LONG ISLAND. LOCALLY HIGHER
AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN HEAVIER CONVECTION
ESPECIALLY FROM THE NYC METRO AREA NORTH/WEST...WHICH COULD CAUSE
LOCALIZED FLASH FLOODING. FLASH FLOOD WATCH ISSUED FOR AREAS JUST NW
OF NYC HARD HIT BY HEAVY RAINS ON SUNDAY. CONFIDENCE LEVEL NOT HIGH
ENOUGH TO INCLUDE OTHER NEARBY AREAS INCLUDING NYC...BUT THIS COULD
CHANGE DEPENDING ON HOW CONVECTION EVOLVES LATER TODAY. STAY TUNED.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NYZ067-
     069>071.
NJ...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NJZ002>006-
     011.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 23, 10:48 AM EST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
1148 AM EDT MON JUN 23 2008

NJZ002>006-011-NYZ067-069>071-240930-
WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-
ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
1148 AM EDT MON JUN 23 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS THIS AFTERNOON AND EVENING COULD ALSO PRODUCE DAMAGING
WINDS...LARGE HAIL...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-355-CTZ005-006-009-010-NYZ068-072>078-080-240930-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-PUTNAM-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
1148 AM EDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS THIS AFTERNOON AND EVENING COULD ALSO PRODUCE DAMAGING
WINDS...LARGE HAIL...VERY HEAVY RAIN...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-345-350-353-CTZ007-008-011-012-NYZ079-081-240930-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
1148 AM EDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ANY THUNDERSTORMS TODAY SHOULD REMAIN BELOW SEVERE LIMITS...SO NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Jun 23, 11:32 AM EST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1232 PM EDT MON JUN 23 2008

NYZ067-068-231730-
ORANGE-PUTNAM-
1232 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ORANGE AND PUTNAM
COUNTIES...

AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NEW WINDSOR...OR 5 MILES NORTHWEST OF WEST
POINT...AND MOVING NORTHEAST AT 18 MPH.

THIS STORM WILL BE...
  NEAR NEW WINDSOR BY 1245 PM.
  NEAR NEWBURGH BY 1250 PM.

CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WINDS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN...WITH
RAINFALL RATES OF UP TO ONE INCH AN HOUR...IS OCCURRING WITH THIS
STORM.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

NV
Special weather statement, Jun 23, 11:39 AM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1239 PM EDT MON JUN 23 2008

NYZ078-080-231745-
NORTHWEST SUFFOLK-SOUTHWEST SUFFOLK-
1239 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORM WILL IMPACT SUFFOLK COUNTY...

AT 1233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MELVILLE...OR NEAR PLAINVIEW...AND MOVING
NORTHEAST AT 30 MPH.

THIS STORM WILL BE...
  5 MILES NORTHWEST OF BRENTWOOD BY 1245 PM.
  NEAR COMMACK BY 1250 PM.
  NEAR SMITHTOWN BY 1255 PM.
  NEAR STONY BROOK BY 110 PM.
  NEAR PORT JEFFERSON BY 115 PM.
  5 MILES NORTHWEST OF MOUNT SINAI BY 120 PM.

SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. IN
ADDITION...VERY HEAVY RAIN IS OCCURRING WITH THIS STORM. THIS COULD
CAUSE PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF POOR
DRAINAGE AREAS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

NV
Special weather statement, Jun 23, 12:52 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
152 PM EDT MON JUN 23 2008

NYZ067-068-231845-
ORANGE-PUTNAM-
152 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORM WILL IMPACT EASTERN ORANGE AND PUTNAM
COUNTIES...

AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLD SPRING...AND MOVING NORTHEAST AT 16
MPH.

THIS STORM WILL BE...
  NEAR FAHNESTOCK STATE PARK BY 215 PM.

SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. IN
ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF 1 TO 2 INCHES AN
HOUR...IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF
WATER ON ROADWAYS...AND MINOR FLOODING OF POOR DRAINAGE AREAS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

NV
Special weather statement, Jun 23, 1:19 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
219 PM EDT MON JUN 23 2008

NYZ079-231915-
NORTHEAST SUFFOLK-
219 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORM WILL IMPACT SUFFOLK COUNTY...

AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MATTITUCK...AND MOVING EAST AT 23 MPH.

THIS STORM WILL BE...
  NEAR PECONIC BY 235 PM.
  NEAR SOUTHOLD BY 240 PM.
  NEAR SHELTER ISLAND BY 250 PM.

FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WINDS UP TO 40
MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY
RAIN...WITH RAINFALL RATES OF 1 TO 2 INCHES AN HOUR IS OCCURRING
WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS...
AND MINOR FLOODING OF POOR DRAINAGE AREAS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

NV

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Suffolk

When
June 23, 1:38 PM EST
Where
Suffolk County, 0.86 mi WSW of Mattituck
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
40.994, -72.534

Numerous trees were reported down in Mattituck.

Thunderstorm Wind, Suffolk

When
June 23, 1:40 PM EST to 1:45 PM EST
Where
Suffolk County, 1.17 mi WSW of Beixedon Estates to 0.67 mi SSW of Peconic
Measured
70 kt (81 mph) estimated gust
Property damage
$10,000
Reported by
Newspaper
Coordinates
41.066, -72.442

Multiple trees and telephone poles were reported down between Peconic and Southold, closing County Route 48, and sending a large tree limb into the front of a house in Southold.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2008Every state in 2008This day in weather historyWarnings in New York, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 119036, 119034.